childrens-medicines-linked-to-sjs-infographic

Stevens Johnson Syndrome (SJS) and toxic epidermal necrolysis (TEN) occurs when an allergic reaction causes the epidermis (outer layer of skin) to detach from the dermis (inner layer of skin) over a common over-the-counter drug. The infographic details serious side effects from the reaction caused by over the counter and prescription drugs and how the reaction is treated.


Warning: mysql_query(): Access denied for user 'loveinfographics'@'localhost' (using password: NO) in /home/loveinfographics/public_html/wp-content/themes/iloveit/lib/php/post.class.php on line 1899

Warning: mysql_query(): A link to the server could not be established in /home/loveinfographics/public_html/wp-content/themes/iloveit/lib/php/post.class.php on line 1899

Warning: mysql_fetch_array() expects parameter 1 to be resource, boolean given in /home/loveinfographics/public_html/wp-content/themes/iloveit/lib/php/post.class.php on line 1900

 

Leave a reply